Couldn't find what you looking for?

TRY OUR SEARCH!

So I'm currently 19. I've been on the pill (Yaz) for 4 months now and I take it everyday at the same time. The last day of my period was the 7th of November. The last time I had unprotected sex was the 15th. Starting around the 19th I started to have weird symptoms: stomach ache/cramps, change in bowel movements (constipated), headaches, feeling full all the time. I went to the doctor on the 23rd and the doctor said its probably a stomach bug. She also said she doesn't really think I can be pregnant and that it would be too early to be showing pregnancy signs. She told me to use laxatives, which I did. However, I still felt kind of the same afterwords. On the 23rd, I also took a pregnancy test and it was negative. It is now the 26th and I'm still having weird stomach cramps with slight back pains. I also had some slight clear/white discharge today. Headache is gone, my boobs aren't sore, haven't noticed any implantation bleeding, and my temperature has been the same.
Is there a possibility I'm pregnant? I really need to know cause I'm freaking/stressing myself out.

Loading...

Hi Quinn: I'm prettty sure I answered this question on another topic, is that right? If not I will answer you!
Reply

Loading...